# SDR AALA2020032319004

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 21,299 hours, 8,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26282
- Condition: Exposed
- Location: R1 Door
- Part time: 9,497 hours, 3,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - R1 SERVICE DOOR SLIDE BUSTLE OPENED UP FROM THE BOTTOM EXPOSING LOWER PART OF THE SLIDE. REMOVED AND REPLACED R1 SERVICE DOOR SLIDE PER AMM 25-04-10.
